Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    to: Jen and others who have sked this question. How long it takes after
    radiation depends a alot of factors. How much radiation did you receive,
    how much you weigh, how tall you are, how overactive your throid is, etc..
    There is not pat answer. I have heard from three weeks to six months. Mine
    took almost three months. One thing I would say is to have your levels
    checked every few weeks to keep from going hypothyroid and having problems
    the other way. It may not be the difinative answer you were looking for
    but one this Graves has taught me is to pay close attention to my body and
    how it feels to try and catch changes in my system early before I get really
    sick again.

    Regards,
    Jake

    Anonymous
    Post count: 93172

    Hi All
    I really feel like I’m back to square one. I’m actually taking some time
    for myself right now to read the messages. Its super to have you people
    here for us GD sufferers.
    To make the story short, my mother just returned home from the hospital,
    she was diagnosed with cancer and its been real difficult around here for
    the past few weeks. I didn’t leave the BB — honest, just had to take
    care of things more important right now.
    Like I said, I had the 131 a month ago. My rash was all clearing up on the
    Tapazol before the treatment and now its back!!! The endo doesn’t want
    to do ANYTHING. I had labs run and they’re “normal” whatever that means
    at this stage. I have to get them run again, I go in on the 25th. Maybe
    then something will give.
    The rash started as soon as they decreased my Tapazol prior to the treatment,
    I guess I don’t understand. I was hyper and I thought skin problems were
    part of being hypo? Can someone explain? I’m lost.
    Thanks again for being there, you people are SUPER!
    Looking forward to the chat next week, hope I can make it. Better yet,
    gotta FIND IT! (:D
    I’ve downloaded the MIRC files but have not been able to find it. Any help
    to be had?

    Joann

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.